A Bergman Type Operator for Fourth Order Differential Equations: 4th Conference on Numerical Methods in Miskolc, 1986

Research output: Chapter in Book/Report/Conference proceedingConference paperpeer-review

Abstract

Self-adjoint partial differential equation of 4th order; representation of solutions by triple integrals; generalization of Bergman's representation for 2nd order equations.
Original languageEnglish
Title of host publicationNumerical Methods
Subtitle of host publication4th Conference on Numerical Methods in Miskolc, 1986
EditorsDonald Greenspan
Place of PublicationAmsterdam
PublisherNorth-Holland Publ Co
Pages417-427
Number of pages11
ISBN (Print)963-8022-37-X
Publication statusPublished - 1988

Publication series

NameColloquia mathematica Societatis János Bolyai
Volume50

Cite this